Take a Survey on the use of Breathwork
for Anxiety, Depression, Trauma, or PTSD
Researchers at Johns Hopkins seek responses to an anonymous survey on breathwork. You can participate whether your breathwork experiences helped or not.
(Must be 18+) Take the Survey!
A Nightmare
Ecstasy & GHB
by Candy
Citation:   Candy. "A Nightmare: An Experience with Ecstasy & GHB (exp5025)". Erowid.org. Feb 6, 2001. erowid.org/exp/5025

 
DOSE:
T+ 0:00
1 tablet oral MDMA (pill / tablet)
  T+ 4:00   oral GHB (liquid)


This is an description of an event that happened two weeks ago that scared me. I hope you take the time to read this story because it may serve you well later. After reading some of the other experiences people have had on GHB, I have noticed that even just one more capful makes the world of difference between a good time and almost death.

The night started out at a club with close friends who were all rolling on ecstacy...not uncommon for any of us. We were having a great time, and before we knew it, the club was closing and we were looking for something else to do. One of my friends, we'll call him Jeff, found out about a party that was taking place about 30 miles away. Our group was up to it and we all packed in our cars and headed to the party.

When we got there, no face was familiar to me, but Jeff knew many of the people. Jeff and I were the only two in our group that decided to stay because my other friends got a bad vibe, so they left. At this party, everyone was taking more hits of E along with GHB. Jeff had taken GHB before and liked the effects, so I wasn't too worried about it. I, on the other hand, decided to mingle with some new people and dance in the living room where techno music was being played.

About 15 minutes after Jeff had taken some GHB, I headed to the bathroom. There I found Jeff leaning against the sink making weird noises and breathing very heavy. His eyes were wide open and his pupils were barely there. I kept calling out his name and he was unable to speak. I got pretty scared because in the area that I live in, there had been a couple of deaths due to GHB overdoses, so my first thought was to make him vomit. I leaned him into the bathtub and stuck my fingers down his throat. This was a difficult task becuase his lips were clenched tightly together and his motor skills were next to nothing. Eventually, he started to vomit and was sweating. His body was very warm so I found a towel, soaked it in cool water and wrapped it around his neck. I started to call out for help...it was very hard to maneuver his body alone. When some of his friends came into the bathroom, they carried him to the bed in the next room and left him there so they can continue to party. I thought that was a selfish act to do, so I decided to stay with him. During this time, his whole body was shaking and he was holding his head as if his head was in a lot of pain. Also, he kept banging his head into the headboard over and over again. About 30 minutes after he was first put into the bed, he sat up, pulled out his penis and started urinating. He fell back and then started to vomit again.

After that, his breathing slowed down and he fell asleep. I took his sweater off and wrapped him in cold wet towels because his body was hot. I held him and just paid close attention to his breathing. After another hour, he started to mumble words and I asked him some questions. He started to answer and I told him what happened. He got right up (as if he had a peacful night sleep) and had no recollection of what had happened in those 2 hours. He said he felt great, a little aroused, and ready to party again.

I did not make him feel guilty for scaring me half to death, I was happy that he was alive. I was also pretty mad because nobody else at this party seemed to care that he was possibly overdosing and they continued to do more and more G.

This is a drug that you have to be very VERY careful with. I have heard many scary stories related to GHB, and had my very own horrifing experience. I have partied with Jeff before and have seen him handle his drugs and alcohol, but this time, I didn't know what to think. The first thought that came to my mind was to not panic...and I suggest that to everyone who may encounter a similiar situation. I did not want to take him to the hospital until I thought it was completely necessary (like if he had trouble breathing). Also, I did not want to leave him alone. Whenever he got up to vomit, I made sure he was facing down so he would not choke on it, otherwise, he probably would have. I am thankful that he made it out okay and that he had me there to take care of him.

Exp Year: 2001ExpID: 5025
Gender: Male 
Age at time of experience: Not Given 
Published: Feb 6, 2001Views: 23,842
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
GHB (25), MDMA (3) : Overdose (29), Health Problems (27), Difficult Experiences (5), Combinations (3), Large Group (10+) (19)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults